# SDR DALA2023012300504

- Difficulty date: December 31, 2020
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 100,046 hours, 14,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 DURING CCK AT ATS-MCI, SEVERAL OVERSIZED HOLES/FREEZE PLUGS WERE NOTED ON RH LOWER WING SKIN DURING EM5724-01010-41B. ER/A 589216-14AD. CORRECTIVE ACTION: ER/A 589216-14AD REVISED TO REV. A. ACCOMPLISH ER/A 589216-14AD REV A SECTION II INSPECTIONS. (1692090)
